# SDR AALA202201044518

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A300*
- Aircraft serial: 6783
- Aircraft time: 19,228 hours, 7,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT (14WL) SYSTEM TEST FAILED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
